I do not appear to have any of the side effects from LDN (ie the lucid dreams / night sweats). I have also had relapses while on LDN.
I am on 4.5mg / night. I have tried lower doses, and ensure my stomach is empty for a few hours before taking it. I have also tried emtying the tablet contents from the capsule, directly into my mouth. My compounder is pretty respected for LDN here, and uses the avicel filler (or whatever its called).
None of these have induced any of the normal side effects other people talk of. I think that maybe this is not having the full endorphine increase.
I would like to know, from those who have had the lucid dream side effects, was there anything that made them worse? maybe that will induce them in me, and possibly raise my endorphine peak; and thereby its effectiveness.
Are you just worried that it may not be working for you? I don't think you should be worried if you are not having the dreams. I really don't remember having them myself to be honest and that was over 4 years ago now. Which compounder are you using?
I have had MS symtoms for 10 years, so i have had just about all at some point in time, to some minor extent. So nothing "new" in itself, but to extents beyond before. The only symtoms others have had, that i cant say i have had to any extent, are optic neuritis, L'hermitte's and I cant really say i am truly heat sensitive. Funnily enough, probabily the three most common...JoyceF wrote:Was what you had an entirely new symptom or just a repeat of an old symptom? You should not be seeing any new symptoms.
Yep, and have tried all hours between there, to see if it makes a differenceJoyceF wrote:Also, are you taking it between 9:00 pm and 3:00 am?
Not regularily. I have used prednisone about 8 days in the past 6 months.JoyceF wrote:Are you taking anything else that might be interfering with it such as steroids?
I am guessing over 6 monthsJoyceF wrote:How long have you been on it so far?
Using a quick release filler is pretty recomended, so i am guessing taking it with a meal or soon after would counter that.JoyceF wrote:I'm not quite sure that you need to take it on an empty stomach so that should not be a factor.
I was simply thinking that the dreams would indicate that my endorphines are going through a really big peak (ie that the LDN is working in the manner its thought). I would try something that made the peak even bigger, at the expense of a vivid dream or two. The fact that some people have to cut back their dosage to avoid the dreams, makes me think that the dreams indicate a bigger endorphine peak effect (as these people get a bigger negative effect from doses closer to the 4.5mg therapeutic dose)JoyceF wrote:Are you just worried that it may not be working for you? I don't think you should be worried if you are not having the dreams.
Ironically, in the past few weeks, the only times i can remember dreaming at all were on the nights i forgot to take the LDN. I have never really been a big dreamer.
i got the name of the compounder through this web site. They are here in Australia, in a town called Miranda, and appear to be pretty entrenched in MS treatments. They were also one of the only compounders I could find that did regular mixes of Prokarin (tried it for 2 or 3 months)JoyceF wrote:Which compounder are you using?